# SDR E3MA2017111600001

- Difficulty date: November 15, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N944ME
- Make and model: Urocop EC135T2
- Aircraft serial: 0945
- Aircraft time: 5,890 hours, 18,950 cycles
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: L673M20A1008
- Part serial: 00481
- Condition: Binding
- Location: Main Rotor
- Part time: 311 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING A POST ENGINE MAINTENANCE GROUND RUN,  THE PILOT COULD NOT MOVE THE CYCLIC IN THE AFT DIRECTION DURING THE HYDRAULIC SYSTEM CHECK. INSPECTION OF THE MAIN ROTOR CONTROL SYSTEM REVEALED THAT THE LONGITUDINAL ACTUATOR WAS AT THE FULL AFT TRAVEL LIMIT.  WITH HYDRAULIC POWER REMOVED AND NO CYCLIC INPUT THE AFFECTED ACTUATOR WOULD MOVE TO THE CENTERED POSITION.
